# SDR RAIA00608044

- Difficulty date: August 29, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 18,968 hours, 17,765 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3567 - RIC - GEAR HANDLE WOULD NOT MOVE AFTER T/O WITH ASSOCIATED AIR/GROUND FAIL.  MAINTENANCE INSPECTED, SERVICED THE MLG STRUTS AND PERFORMED A GEAR EXTENSION AND RETRACTION CHECK.  NO FURTHER FAULTS NOTED.
